MathSciNet Relay Station
MathSciNet bibliographic data
MR2986722 30D35
Long, Jian Ren; Wu, Peng Cheng Borel directions and uniqueness of meromorphic functions. (Chinese) Chinese Ann. Math. Ser. A 33 (2012), no. 3, 261–266.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement